Article in HTML

Author(s): Arun K. Singh, Housila P. Singh

Email(s): Email ID Not Available

Address: Sasad, Nagaland University, Medziphema - 797106, Nagaland, India
School of Studies in Statistics, Vikram University, Ujjain- 456010, M.P. India.

Published In:   Volume - 14,      Issue - 1,     Year - 2001


Cite this article:
Singh and Singh (2001). Dual to chain ratio type estimator in double sampling using two auxiliary variables. Journal of Ravishankar University (Part-B: Science), 14(1), pp.99-106.



Journal of  Ravishankar University Vol. 14  No. B (Science) 2001  pp 99-106 ISSN  0970-5910

Dual to chain ratio type estimator in double sampling using two auxiliary variables

Arun.  K. Singh and  Housila P. Singh*

Sasad, Nagaland   University,   Medziphema   - 797106,  Nagaland,  India   

 School  of  Studies  in Statistics, Vikram University, Ujjain- 456010,  M.P. India

Ms:    Received:    10/7/2000,    Revised:     311212001,   Accepted:      11/2/2002

Abstract :  This  paper  proposes  two  classes  of chain   ratio-type     estimators for  finite   population   mean Y of  the  study  variate   y  using    two  auxiliary variables   in  double  sampling.    Expressions   for biases   and mean squared errors   have been derived.  Asymptotic   optimum estimator {AOE''s) in each class is identified with approximate   MSE formula.  The performances   of the constructed     estimators    have been studied   with   the    help    of  numertcal illustrations.

Keywords :  Study variate,   Auxiliary  variate,   Bias and Mean   squared   errors,

NOTE: Full version of this manuscript is available in PDF.



Related Images:

Recomonded Articles:

Author(s): A.K. Singh; L.N. Upadhyaya

DOI:         Access: Open Access Read More

Author(s): Arun K. Singh; Housila P. Singh

DOI:         Access: Open Access Read More

Author(s): D. Shukla; Jayant Dubey; Manish Trivedi

DOI:         Access: Open Access Read More